# SDR FDEA201505131501

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,894 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 7417910A32
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT MISSING HARDWARE FOR NR 8 SLAT TRACK FWD LOWER FITTING.  REPLACED HARDWARE FOR LT NR 8 SLAT TRACK.  ADJUSTED & OPERATIONS CHECKED GOOD IAW AMM 27-80-30-4.
